# SDR REXA2015072700742

- Difficulty date: July 27, 2015
- Submitted: July 28, 2015
- Operation: Air carrier
- Aircraft: N8940E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7940
- Aircraft time: 23,231 hours, 20,801 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR WILL NOT CLOSE.  REMOVED COVER PLATES FROM DOOR TO LUBRICATE MECHANISM'S AS REQUIRED IAW 12-20-52.  OPERATIONS CHECKED GOOD.  REINSTALLED COVER PLATES.
